Vol. 6, No. 2, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Microlocal properties of scattering matrices for Schrödinger equations on scattering manifolds

Kenichi Ito and Shu Nakamura

Local well-posedness of the viscous surface wave problem without surface tension

Yan Guo and Ian Tice

Hypoellipticity and nonhypoellipticity for sums of squares of complex vector fields

Antonio Bove, Marco Mughetti and David S. Tartakoff

Porous media: The {M}uskat problem in three dimensions

Antonio Córdoba, Diego Córdoba and Francisco Gancedo

Embeddings of infinitely connected planar domains into $\mathbb C^2$

Franc Forstnerič and Erlend Fornæss Wold